# SDR 2018FA0000084

- Difficulty date: January 2, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N874ST
- Make and model: Bell 407
- Aircraft serial: 54494
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED AIRFRAME EVENT NR 3, AND ENGINE 150 HOUR INSPECTION,  SIGNIFICANT METAL WAS FOUND ON BOTH ENGINE CHIP DETECTORS AND IN THE OIL SIDE OF THE CEFA FILTER ASSEMBLY.  ENGINE WAS REMOVED AND SENT TO ENGINE SHOP FOR REPAIR.  ENGINE WAS REINSTALLED AFTER REPAIRS.   SEVERAL BEARINGS SHOWED SIGNS OF PREMATURE WEAR AND FAILURE.
